# SDR DALA1203066303

- Difficulty date: January 21, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55/250 MAIN DECK FLOOR SUPPORT CORROSION BS 1700-1720 LBL 41.5. S=1"X2".  REPLACED REPAIRED DOUBLER PER B747-400 SRM 53-00-52 REPAIR 3.  LOG PAGE ENTERED AND DEFERRED FOR SDR REPORTING.
